# SDR CALA2019050700710

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 94,197 hours, 19,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S10065
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE IN THE UP POSITION. GEAR EICAS GEAR DISAGREE WARNING AND AMBER GEAR CONTINUED FROM CREW. AND GEAR LIGHT REMAINED ILLUMINATED. GEAR HANDLE PLACED IN DOWN POSITION WITH NORMAL EXTENSION AND INDICATION. ALSO QUESTIONED CREW ABOUT OVEWEIGH LANDING, THERE LOWER SCREEN. ON RECALL THERE IS A GEAR DISAGREE MSG. PERFORMED PSEU BITE CHECK, HAVE MSG 078. NO CURRENT MSG ON WAS NO OVERWEIGH LANDING. FOB 28.2 TO SNSR. GOOD IDEA TO COMPARE SYSTEM NR 1 SENSOR S10065 PIN E1 /F1 CONN. D3210A TO SENSOR AND COMPARE RESULTS. GEAR SWING REQUIRED. PLEASE REF. FIM TSK 32-09-03-815-804 FAULT CODE 078 = S10078 NLG LOCKED SENSOR, REF. SSM 32-61-01. PLEASE REPLACE SENSOR S10078 AND PERFORM WIRING CHK FROM PSEU PIN J2 / K2 CONN. D3210E RIG AND TEST REMOVED AND REPLACED NR 1 LG SENSOR S10065. REF WDM 32-61-01 NEEDS PERFORMED ADJUSTMENT (32-61-03-822-038) AND TEST (32-61-03-742-043) AND PERFORMED NOSE GEAR SWING. OPS CHECK GOOD WITH NO FAULTS. DOWNJACKED AIRCRAFT AND RETURNED ALL AIRCRAFT SYSTEMS TO NORMAL. NO OTHER FAULTS NOTED.
